Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pus filled spots on face, neck swelling, cold sores. Taking zoladex. Causes for symptoms?

I have recently had problems with spotty-like puss filled spots over my face, it started with a cold sore , then spots all over, my GP prescibed 2 courses of anti-virals which cleared then up quite quickly, I ve been free for a few weeks and this morning they have started again. Ive had a swelling on the left side of my neck for at least 2 months as well which he has oragnised a US scan for, I do have an under active thyroid too, could this be contributing? I have had a lot of stress of late too and have been on Zoladex for endo, I am worried why these puss filled spots keep recurring?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi moackerman,
Thanks for posting your query.
The recurrent pus spots can be due to herpes simplex infection, furuncles or an eruption of acne.
The swelling in neck seems due to lymph node enlargement in neck secondary to the pus points on the face and not due to hypothyroid state.
If possible you should post a fresh query to me with a photograph of the eruption so that I can fine tune the opinion and advise more suitably.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor